# SDR IPXA2021102375244

- Difficulty date: September 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2138-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL AFT BODY RH FUSELAGE SKIN HAS CORROSION BETWEEN STA 2138-STA 2163.685 AND BETWEEN LONGERON 33R-35R.REPAIRED CORRODED AFT FUSELAGE SKIN BETWEEN STA.2138-STA.2163.685 AND BETWEEN LON 33R-35R IAW VT-SAA EA 011-5330-01-A9385 REV I/R AND UPS EO MD11-5330-81825-A (MAJOR) REF.
